# SDR RAIA00206177

- Difficulty date: May 12, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145
- Aircraft serial: 145082
- Aircraft time: 7,588 hours, 6,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522460013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON FLOORBOARD GUSSET AT CBL AT FRAME 18 AT FLOORBOARD HOLE. REMOVED AND REPLACED GUSSET IAW SRM 51-40-02.
